# SDR ASAA2025102161761

- Difficulty date: October 21, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N725AL
- Make and model: Boeing 737-9
- Aircraft serial: 67431
- Aircraft time: 2,857 hours, 814 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS EXIT SIGN BY R1 CAME OFF. GROUNDED - YES. REMOVED AND REPLACED LIGHT LENS AS REQ.
